全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Ben Berckmoes , Tim Hellemans , Mark Sioen ...
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2017, Vol.449 (2), pp.1770-1789Elsevier
摘要:... Lowen in 1989, we show that this theory is intimately related to the well-known Wasserstein metric on the space of probability measures with a finite first moment on a complete and separable metric space. More precisely, we introduce a canonical approach structure, called the...
作者:Blanca F. Besoy , Fernando Cobos
来源:[J].Journal of Approximation Theory(IF 0.755), 2019, Vol.243, pp.25-44Elsevier
摘要:Abstract(#br)Working in the setting of quasi-Banach couples, we establish a formula for the measure of non-compactness of bilinear operators interpolated by the general real method. The result applies to the real method and to the real method with a function parameter.
作者:Ehmet Ablet , Lixin Cheng , Qingjin Cheng ...
来源:[J].Science China Mathematics(IF 0.497), 2019, Vol.62 (1), pp.147-156Springer
摘要:Abstract(#br)In this paper, we show that every infinite dimensional Banach space admits a homogenous measure of non-compactness not equivalent to the Hausdorff measure. Therefore, it resolves a long-standing question.
作者:Vladimir G. Troitsky
来源:[J].Positivity(IF 0.295), 2004, Vol.8 (2), pp.165-178Springer
摘要:... Nauk 27 (1(163)) (1972), 81–146] used representation spaces to study measures of non-compactness and spectral radii of operators on Banach lattices. In this paper, we develop representation spaces based on the nonstandard hull construction (which is equivalent to the ult...
作者:M. Raja
来源:[J].Journal of Functional Analysis(IF 1.252), 2007, Vol.253 (1), pp.273-286Elsevier
摘要:Abstract(#br)We study the relationships between the ordinal indices of set derivations associated to several measures of non-compactness. We obtain applications to the Szlenk index, improving a result of Lancien, and LUR renorming, providing a non-probabilistic proof of a result ...
作者:G. Lancien , A. Procházka , M. Raja
来源:[J].Journal of Functional Analysis(IF 1.252), 2017, Vol.272 (2), pp.498-521Elsevier
摘要:Abstract(#br)We study the general measures of non-compactness defined on subsets of a dual Banach space, their associated derivations and their ω -iterates. We introduce the notions of convexifiable and sublinear measure of non-compactness and investigate the properties of ...
作者:Adrian Petruşel , Bianca Satco
来源:[J].Fixed Point Theory and Applications(IF 1.866), 2015, Vol.2015 (1), pp.1-18Springer
摘要:$$ \textstyle\begin{cases} dx=(-Ax+f(t,x))\,dt+dg, \quad t\in[0,1],\\ x(0)=x_{0}, \end{cases} $$]]> where − A is the infinitesimal generator of a (uniformly or strongly) continuous semigroup ...
作者:Mohamed Jleli , Mohammad Mursaleen , Bessem Samet
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2016, Vol.2016 (17,), pp.1-14DOAJ
摘要:...The techniques in this work are based on the measure of non-compactnessargument and a generalized version of Darbo's theorem.An example is presented to illustrate the obtained result.
作者:Anupam Das , Bipan Hazarika
来源:[J].Linear and Multilinear Algebra(IF 0.677), 2017, Vol.65 (12), pp.2551-2573Taylor & Francis
摘要:...gif"/> by applying the Hausdorff measure of non-compactness.
作者:Mohsen Rabbani , Reza Arab
来源:[J].Mathematical Sciences, 2017, Vol.11 (2), pp.87-94Springer
摘要:Abstract(#br)In this paper, the concept of contraction via the measure of non-compactness on a Banach space is investigated by generalizing some results which have been previously discussed in literatures. Furthermore, to validity of the theorems and homotopy perturbation method ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×